# SDR VNAA2015042800041

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 26,855 hours, 26,856 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Lt Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTED APU, NO DEFECTS NOTED.  NO EVIDENCE OF FIRE.  FOUND LT PACK SUPPLY CONNECTOR LOOSE AND DUCT TEMP SENSOR CONNECTOR BONDING WIRE BROKEN.  R & R 10TH STG BLEED AIR DUCT, OPS AND LEAK CHECKS GOOD.
